Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Instability and singularity of projective hypersurfaces


Author: Cheolgyu Lee
Journal: Proc. Amer. Math. Soc. 146 (2018), 5015-5023
MSC (2010): Primary 14L24
DOI: https://doi.org/10.1090/proc/14247
Published electronically: September 4, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will show that the Hesselink stratification of a Hilbert scheme of hypersurfaces is independent of the choice of Plücker coordinate and there is a positive relation between the length of Hesselink's worst virtual 1-parameter subgroup and multiplicity of a projective hypersurface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14L24

Retrieve articles in all journals with MSC (2010): 14L24


Additional Information

Cheolgyu Lee
Affiliation: Center for Geometry and Physics, Institute for Basic Science (IBS), Pohang 37673, Republic of Korea —and— Department of Mathematics, POSTECH, 77 Cheongam-ro, Nam-gu, Pohang, Gyeongbuk, 37673, Republic of Korea
Email: ghost279.math@gmail.com

DOI: https://doi.org/10.1090/proc/14247
Received by editor(s): April 24, 2017
Published electronically: September 4, 2018
Additional Notes: This work was supported by IBS-R003-D1. I would like to thank Kyoung-Seog Lee and Wanmin Liu for useful discussions.
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society